# SDR UIEA2018090401889

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,402 hours, 16,261 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESS INDICATOR LIGHT NOT ILLUMINATED W/ ENGINE SHUTDOWN. PERFORMED ENGINE ILDE RUNS IAW AMM 71-00-00. OPS CHECK GOOD AT THIS TIME.
